# SDR 9808329302

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE TIGHTENED LOOSE LUG ON POWER PACK, OPERATIONAL CHECK NORMAL.
